The co-op bookstore for avid readers
Book Cover for: The Mathematics Enthusiast Journal, Volume 12, Numbers 1, 2 & 3, 2015, Bharath Sriraman

The Mathematics Enthusiast Journal, Volume 12, Numbers 1, 2 & 3, 2015

Bharath Sriraman

The Mathematics Enthusiast (TME) is an eclectic internationally circulated peer reviewed journal which focuses on mathematics content, mathematics education research, innovation, interdisciplinary issues and pedagogy. The journal exists as an independent entity. It is published on a print-on-demand basis by Information Age Publishing and the electronic version is hosted by the Department of Mathematical Sciences- University of Montana. The journal is not affiliated to nor subsidized by any professional organizations but supports PMENA [Psychology of Mathematics Education- North America] through special issues on various research topics

Book Details

  • Publisher: Information Age Publishing
  • Publish Date: Jul 28th, 2015
  • Pages: 482
  • Language: English
  • Dimensions: 11.00in - 8.50in - 0.97in - 2.44lb
  • EAN: 9781681232577
  • Categories: ResearchGeneral